# SDR DALA2016022301347

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON EXTERNAL DOUBLER AT BS 954 BETWEEN STR 14R-15R, POSSIBLE FRETTING/INTERGRANULAR CORROSION.  ACCOMPLISHED BLEND OUT OF DEFECTS ON EXTERNAL DOUBLER AT BS 954  BETWEEN STR 14R-15R IAW ERA 472309-14, REV C, PERFORMED LFEC INSP OF AREA IAW NDTM PT 6, 53-00-06 NO DEFECTS NOTED.  CONTINUE WITH SUPPLEMENTAL INSPECTION PRIOR TO 37,500 TOTAL ACFT CYCLES AND REPETITIVELY EVERY 12,000 CYCLES REF LOG 2294323 FOR INSPECTION.
